# SDR AU970184

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Mis Rigged
- Location: Te Flap Actuator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING INBOARD AND OUTBOARD TRAILING EDGE FLAPS MISALIGNED - NR 2 FLAP ACTUATOR INCORRECTLY RIGGED
